# SDR CA110415002

- Difficulty date: April 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 6224404101
- Condition: Frozen
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AFTER AP DISCONNECTED, FLAPS AT 45 DEGREES, COULD NOT ROLL LT FOR 8 SEC, THEN SYS FREED UP, WITH NO FURTHER PROBLEMS.  OTHER PART AFFECTED: MOUNT, SERVO, AILERON NR: 822-0259-001 CAW ISSUE OPEN: RJX-CA-27-43 AD TO BE ISSUED.
